# SDR UIEA200800085

- Difficulty date: March 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 99,514 hours, 19,545 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING LIGHT ILLUMINATED AND FIRE WARNING BELL ACTIVATED DURING MAIN ENGINE START.  ENGINE START TERMINATED, APU SHUT DOWN.  FIRE BOTTLE DISCHARGED.  INVESTIGATION/INSPECTION OF APU AND COMPARTMENT REVEALED NO FIRE, PNEUMATIC AIR LEAK OR EVIDENCE OF ELECTRICAL ARCING.  APU INOP DUE NO FIRE PROTECTION, EXTINGUISHER DISCHARGED AND APU FIRE WARNING DETECTION SYSTEM INOP.  DISPATCH NOTIFIED.  ITEMS DEFERRED.  NO CORRECTIVE ACTION TO ABOVE ITEMS SINCE A/C IS IN SHORT-TERM STORAGE AT ROW.
